# SDR SIMA200622002

- Difficulty date: August 4, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 370, CREW NOTED PITOT HEAT 3 FAIL.  CREW FOLLOWED AOMM AND UPON RESETTING SYSTEM NOTED ELECTRICAL ODOR IN COCKPIT AND SHORTLY NOTED A HAZE AROUND FLOOR LIGHTS.  AIRCRAFT DIVERT TO JAX AND DECLARED EMERGENCY LANDING.  AIRCRAFT LANDED SAFELY.  DUE TO HAZE AND ODOR IN THE CABIN, PASSENGERS DEPLANED BY STAIRS AT TAXI WAY.  ALSO, GOT RUDDER 1 SYSTEM FAIL.  REMOVED AND INSTALLED SERVICEABLE RIGHT CONSOLE, IAW EMB 145 AMM 25-12-08, OPS CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
